# SDR KCSA202306130922

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 114,369 hours, 21,032 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR NO DISARMED MANUAL MODE PERFORMED OPERATIONS CHECK OF UPPER DECK LEFT DOOR IAW B747-400 AMM 52-73-02 ALL CHECKS GOOD
